MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0140-6736(00)03618-7

Медицинская библиотека · Lancet (London, England) · 2001

Increased mitochondrial toxicity with ribavirin in HIV/HCV coinfection.

Lafeuillade A, Hittinger G, Chadapaud S

Письмо в редакциюПеревод пока не подготовлен

Аннотация

In two of 15 patients coinfected with HIV and hepatitis C virus who received interferon-alpha plus ribavirin in addition to HAART, we observed multiorgan dysfunction and lactic acidaemia. As ribavirin is a nucleoside analogue, an increased risk of mitochondrial toxicity can be induced in HIV-infected patients already treated with nucleoside analogues, leading to clinical deterioration in some cases.

Для цитирования: Lafeuillade A, Hittinger G, Chadapaud S. Increased mitochondrial toxicity with ribavirin in HIV/HCV coinfection.. Lancet (London, England). 2001. DOI: 10.1016/s0140-6736(00)03618-7.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.